MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 03P68-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated magnesium result generated on an architect c4000 analyzer for one patient.The initial result = 7.56 mg/dl, repeat result = 1.83 mg/dl (reference range 1.6-2.6 mg/dl).There was no impact to patient management.
 
Additional Manufacturer Narrative
Additional information provided in section a1 patient sample id: (b)(6), b5 sample id added to incident description, d4 lot number, expiration date, and primary udi.After further evaluation, the suspect medical device was changed from magnesium, list number 03p68-22, abbott gmbh, max-planck-ring 2, wiesbaden, deu 65205 to architect c4000, list number 02p24-40, abbott laboratories, 1915 hurd drive, irving, tx 75038.Mdr number 3016438761-2024-00557-00 has been submitted and all further information will be documented under that mdr number.
 
Event or Problem Description
The customer observed a falsely elevated magnesium result generated on an architect c4000 analyzer for one patient.The initial result = 7.56 mg/dl, repeat result = 1.83 mg/dl (reference range 1.6-2.6 mg/dl).There was no impact to patient management.Update: patient sample id: (b)(6).

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20063115
Report Number3002809144-2024-00250
Device Sequence Number18074641
Product Code JGJ
UDI-Device Identifier00380740161620
UDI-Public(01)00380740161620(17)250104(10)62468UD00
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2025
Device Catalogue Number03P68-22
Device Lot Number62468UD00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6). ; ARC C4000 INTGR, 02P24-40, (B)(6).
Patient SexUnknown